# SDR DHL2000741002

- Difficulty date: August 4, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 21EN3566
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIGERATION WARNING HORN ACTIVATED DURING INITIAL THRUST APPLICATION.  ABORTED TAKEOFF AND TRIED APPLYING POWER AGAIN ON TAXI WAY.  HORN SOUNDED AGAIN.  REMOVED AND REPLACED FLAP WARNING SWITCH PER M/M 31-26-12.  TAKEOFF WARNING SYS TEST COMPLIED WITH PER M/M 31-26-0, NO DEFECTS NOTED.
